Journal of Symbolic Logic

Review: P. S. Novikov, On Algorithmic Unsolvability of the Word Problem

William W. Boone

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 19, Issue 1 (1954), 58-60.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731797

JSTOR
links.jstor.org

Citation

Boone, William W. Review: P. S. Novikov, On Algorithmic Unsolvability of the Word Problem. J. Symbolic Logic 19 (1954), no. 1, 58--60. https://projecteuclid.org/euclid.jsl/1183731797


Export citation